# SDR C2XA97IA262

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367140023202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 1C-CHECK INSPECTION, FOUND RIGHT STRINGER NR 20 CORRODED BETWEEN FRAMES 32 ADN 38.  MAINTENANCE REMOVED AND REPLACED THE CORRODED STRINGER SECTION IAW ATR 42 SRM 51-25-02 AND 51-25-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
